# SDR DL73E980999

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER OUTBD CORNER OF THE COCKPIT L1 WINDOW SURROUND SKIN WAS FOUND WITH A TYPICAL CRACK.  WHILE STOP DRILLING THE CRACK PER SRM, THE DRILL HOLE WAS MISTAKENLY DRILLED THROUGH THE WINDOW POST.  THE DRILL HOLE WAS ROUTED OUT OF THE POST AND POST STRAP.  AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER WERE INSTALLED TO REPAIR THE SKIN AND WINDOW POST.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364718-14.
